메뉴 건너뛰기




Volumn 248, Issue 2-4, 1998, Pages 208-218

Stable two-dimensional parametric solitons in fluid systems

Author keywords

[No Author keywords available]

Indexed keywords

FLOW OF FLUIDS; HARMONIC GENERATION; NONLINEAR OPTICS; OPTICAL WAVEGUIDES; SOLITONS;

EID: 0042078394     PISSN: 03759601     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0375-9601(98)00658-6     Document Type: Article
Times cited : (22)

References (16)
  • 12
    • 0043155871 scopus 로고    scopus 로고
    • submitted
    • G. Gottwald, R. Grimshaw, J. Atmos. Sci., submitted; J. Gear, R. Grimshaw, Stud. Appl. Math. 70 (1984) 235; H. Mitsudera, J. Atmos. Sci. 57 (1994) 734.
    • J. Atmos. Sci.
    • Gottwald, G.1    Grimshaw, R.2
  • 13
    • 0020768597 scopus 로고
    • G. Gottwald, R. Grimshaw, J. Atmos. Sci., submitted; J. Gear, R. Grimshaw, Stud. Appl. Math. 70 (1984) 235; H. Mitsudera, J. Atmos. Sci. 57 (1994) 734.
    • (1984) Stud. Appl. Math. , vol.70 , pp. 235
    • Gear, J.1    Grimshaw, R.2
  • 14
    • 0011381372 scopus 로고
    • G. Gottwald, R. Grimshaw, J. Atmos. Sci., submitted; J. Gear, R. Grimshaw, Stud. Appl. Math. 70 (1984) 235; H. Mitsudera, J. Atmos. Sci. 57 (1994) 734.
    • (1994) J. Atmos. Sci. , vol.57 , pp. 734
    • Mitsudera, H.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.